按条件检索“104”条记录

已选条件: 数据来源: 万方 × 出版年: 2010 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
1. On the Riesz means of coefficients of mth symmetric power L-functions SCOPUS SCIE

作者:Wang, H.

作者机构:[Wang, H] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan, Shandong 250100, China

来源:Lithuanian mathematical journal,LITHUANIAN MATHEMATICAL JOURNAL,2010,Vol.50,Issue.4,474-488

资源类型:期刊论文

WOS:000284160000009

2. The equivalence between uniqueness and continuous dependence of solutions for FBSDEs with continuous monotone coefficients EI SCOPUS SCIE

作者:Feng Zhang

作者机构:[Zhang, F] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Computational and Applied Mathematics,JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2010,Vol.233,Issue.8,1980-1986

资源类型:期刊论文

WOS:000273250300024

3. Oscillations of cusp form coefficients in exponential sums SCOPUS SCIE

作者:Qinghua Pi;Qingfeng Sun

作者机构:[Pi, Q] Department of Mathematics, Shandong University, Jinan 250100, China;[ Sun, Q] Department of Mathematics, Shandong University, Jinan 250100, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2010,Vol.21,Issue.1,53-64

WOS被引数:3

资源类型:期刊论文

WOS:000274043700005

4. Maximum principle for the stochastic optimal control problem with delay and application EI SCOPUS SCIE

作者:Li Chen;Zhen Wu

作者机构:[Chen, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Automatica,AUTOMATICA,2010,Vol.46,Issue.6,1074-1080

WOS被引数:66

资源类型:期刊论文

WOS:000278675500015

5. Dual method for continuous-time Markowitz\\\'s problems with nonlinear wealth equations SCOPUS SCIE

作者:Ji, S.

作者机构:[Ji, S] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2010,Vol.366,Issue.1,90-100

WOS被引数:6

资源类型:期刊论文

WOS:000274647400009

6. On quiver-theoretic description for quasitriangularity of Hopf algebras SCOPUS SCIE

作者:Huang, HL;Liu, GX

作者机构:[Huang Hua-Lin, H.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, G] Department of Mathematics, Nanjing University, Nanjing 210093, China

来源:Journal of Algebra,JOURNAL OF ALGEBRA,2010,Vol.323,Issue.10,2848-2863

WOS被引数:3

资源类型:期刊论文

WOS:000276956100013

7. Coupled-expanding maps for irreducible transition matrices EI SCOPUS SCIE

作者:Zhang, X.;Shi, Y.

作者机构:[Zhang, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of bifurcation and chaos in applied sciences and engineering,INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2010,Vol.20,Issue.11,3769-3783

WOS被引数:10

资源类型:期刊论文

WOS:000286430700022

8. Error analysis of the semi-discrete local discontinuous Galerkin method for semiconductor device simulation models SCIE

作者:Liu YunXian; Shu Chi-Wang

作者机构:School of Mathematics, Shandong University, Jinan 250100, China;Division of Applied Mathematics, Brown University, Providence, R

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.12,3255-3278

WOS被引数:4

资源类型:期刊论文

WOS:000285366000018

9. Backward stochastic differential equations with a uniformly continuous generator and related g-expectation EI SCOPUS SCIE

作者:Jia, G.

作者机构:[Jia, G] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2010,Vol.120,Issue.11,2241-2257

WOS被引数:9

资源类型:期刊论文

WOS:000282540400007

10. Total coloring of embedded graphs of maximum degree at least ten SCOPUS SCIE

作者:Hou JianFeng; Wu JianLiang; Liu GuiZhen; Liu Bin

作者机构:[Hou, J.F] Center for Discrete Mathematics, Fuzhou University, Fuzhou 350002, China, School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, J.L] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, G] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, B] School of Mathematics, Shandong University, Jinan 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.8,2127-2133

WOS被引数:1

资源类型:期刊论文

WOS:000281011200020

11. Edge colourings of embedded graphs without 4-cycles or chordal-4-cycles EI SCOPUS SCIE

作者:Jianfeng Hou;Bin Liu;Guizhen Liu;Jihui Wang

作者机构:[Hou, J] School of Mathematics, Shandong University, Jinan 250100, China, Center for Discrete Mathematics, Fuzhou University, Fuzhou 350002, China;[ Liu, B] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, G] School of Mathematics, Shandong University, Jinan 250100, China;[ Wang, J] School of Science, University of Jinan, Jinan 250022, China

来源:International journal of computer mathematics,INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2010,Vol.87,Issue.13,2880-2886

资源类型:期刊论文

WOS:000283886400003

12. A Generalized Existence Theorem of Backward Doubly Stochastic Differential Equations CSCD SCOPUS SCIE

作者:Qian LIN[1]

作者机构:[Qian LIN]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China and Laboratoire de Mathematiques, CNRS UMR 6205, Universite de Bretagne Occidentale,6,avenue Victor Le Gorgeu, CS 93837, 29238 Brest cedex 3, France

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.8,1525-1534

WOS被引数:8

资源类型:期刊论文

WOS:000279581400012

13. 2D Correlative-Chain Conditional Random Fields for Semantic Annotation of Web Objects EI SCOPUS SCIE

作者:Ding, Yan-Hui; Li, Qing-Zhong; Dong, Yong-Quan; Peng, Zhao-Hui

作者机构:[Ding, Y.-H] School of Computer Science and Technology, Shandong University, Jinan 250014, China;[ Li, Q.-Z] School of Computer Science and Technology, Shandong University, Jinan 250014, China;[ Dong, Y.-Q] School of Computer Science and Technology, Shandong University, Jinan 250014, China;[ Peng, Z.-H] School of Computer Science and Technology, Shandong University, Jinan 250014, China

来源:计算机科学技术学报(英文版),JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY,2010,Vol.25,Issue.4,761-770

资源类型:期刊论文

WOS:000279714400010

14. Existence of infinitely many large solutions for the nonlinear Schrodinger-Maxwell equations EI SCOPUS SCIE

作者:Li, QD;Su, H;Wei, ZL

作者机构:[Li, Q] Department of Mathematics, Shandong University, 250100 Jinan, China;[ Su, H] School of Statistics and Applied Mathematics, Anhui University of Finance and Economics, Bengbu, 233030, China;[ Wei, Z] Department of Mathematics, Shandong University, 250100 Jinan, China, Department of Mathematics, Shandong Jianzhu University, 250101 Jinan, China

来源:Nonlinear Analysis: An International Multidisciplinary Journal,NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2010,Vol.72,Issue.11,4264-4270

WOS被引数:34

资源类型:期刊论文

WOS:000277277500034

15. Geometry Texture Synthesis Based on Laplacian Texture Image EI SCOPUS SCIE

作者:Ran, Ling-Qiang; Meng, Xiang-Xu

作者机构:[Ran, L.-Q] School of Computer Science and Technology, Shandong University, Jinan 250101, China;[ Meng, X.-X] School of Computer Science and Technology, Shandong University, Jinan 250101, China

来源:计算机科学技术学报(英文版),JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY,2010,Vol.25,Issue.3,606-613

资源类型:期刊论文

WOS:000277548500019

16. Inf-convolution of G-expectations SCOPUS SCIE SSCI

作者:BUCKDAHN Rainer

作者机构:[Bai, X.P] School of Mathematics, Shandong University, Jinan 250100, China;[ Buckdahn, R] Laboratoire de Mathématiques, CNRS-UMR 6205, Université de Bretagne Occidentale, BREST Cedex 3 F-29238, France

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.8,1957-1970

资源类型:期刊论文

WOS:000281011200005

17. A general central limit theorem under sublinear expectations SCOPUS SCIE

作者:Li Min; Shi YuFeng

作者机构:[Li, M] School of Mathematics, Shandong University, Jinan 250100, China;[ Shi, Y.F] School of Mathematics, Shandong University, Jinan 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.8,1989-1994

WOS被引数:10

资源类型:期刊论文

WOS:000281011200008

18. HOPE STRUCTURES ON THE HOPE QUIVER Q((g), g) SCOPUS SCIE

作者:HUA-LIN HUANG;Yu YE;QING ZHAO

作者机构:[Huang, H.-L] School of Mathematics, Shandong Universtiy, Jinan 250100, China;[ Ye, Y] Department of Mathematics, University of Science and Technology of China, Hefei 230026, China;[ Zhao, Q] School of Mathematics, Shandong Universtiy, Jinan 250100, China

来源:Pacific journal of mathematics,PACIFIC JOURNAL OF MATHEMATICS,2010,Vol.248,Issue.2,317-334

WOS被引数:3

资源类型:期刊论文

WOS:000285634600005

19. A novel microbial habitat of alkaline black liquor with very high pollution load: Microbial diversity and the key members in application potentials EI SCOPUS SCIE

作者:Chunyu Yang;Yu Niu;Yu Niu;Zhe Wang;Fei Tao;Xia Wang;Hongzhi Tang;Cuiqing Ma;Ping Xu

作者机构:[Yang, C] State Key Laboratory of Microbial Technology, Shandong University, Jinan 250100, China;[ Niu, Y] State Key Laboratory of Microbial Technology, Shandong University, Jinan 250100, China;[ Su, H] School of Mathematics, Shandong University, Jinan 250100, China;[ Wang, Z] State Key Laboratory of Microbial Technology, Shandong University, Jinan 250100, China;[ Tao, F] State Key Laboratory of Microbial Technology, Shandong University, Jinan 250100, China;[ Wang, X] State Key Laboratory of Microbial Technology, Shandong University, Jinan 250100, China;[ Tang, H] MOE Key Laboratory of Microbial Metabolism and School of Life Sciences and Biotechnology, Shanghai Jiao Tong University, Shanghai 200240, China;[ Ma, C] State Key Laboratory of Microbial Technology, Shandong University, Jinan 250100, China;[ Xu, P] State Key Laboratory of Microbial Technology, Shandong University, Jinan 250100, China, MOE Key Laboratory of Microbial Metabolism and School of Life Sciences and Biotechnology, Shanghai Jiao Tong University, Shanghai 200240, China

来源:Bioresource Technology: Biomass, Bioenergy, Biowastes, Conversion Technologies, Biotransformations, Production Technologies,BIORESOURCE TECHNOLOGY,2010,Vol.101,Issue.6,1737-1744

WOS被引数:19

资源类型:期刊论文

WOS:000274271400026

20. Maximum principle for partially-observed optimal control of fully-coupled forward-backward stochastic systems SCOPUS SCIE

作者:Shi, J.T.;Wu, Z.

作者机构:[Shi, J.T] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Optimization Theory and Applications,JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2010,Vol.145,Issue.3,543-578

WOS被引数:16

资源类型:期刊论文

WOS:000277300800009

共 6 页, 104 条记录

TOP